# SDR 97ZZZX3097

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5447P
- Make and model: Cessna 152
- Aircraft serial: 15284948
- System (JASC): 2436 · DC Regulator
- Part: Control Unit
- Part number: DGR3
- Condition: Defective
- Location: Alternator
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

CESSNA/LAMAR PN DGR3 IS SUPPOSED TO BE A SUITABLE SUBSTITUTE FOR C611005-0101.  HOWEVER, WHEN INSTALLED, ENGINE OFF, BATTERY/ALT SWITCH ON - LOW VOLTAGE LIGHT DOES NOT COME ON.  SUSPECT DGR3 IS A SUBSTITUTE FOR ANOTHER CESSNA PN, NOT C611005-0101.
